6 doctors weighed in:

Can risperdal cause pitting edema in lower legs ankles and feet?

6 doctors weighed in
2 doctors agree

In brief: Probably not

There is no listing of edema being caused by Risperdal but any side effect is possible.
I would look at poss varicose veins, hormones or other drug reactions.

In brief: Probably not

There is no listing of edema being caused by Risperdal but any side effect is possible.
I would look at poss varicose veins, hormones or other drug reactions.
Dr. Stuart Plotkin
Dr. Stuart Plotkin
Thank
Dr. Heidi Fowler
Psychiatry
2 doctors agree

In brief: Edema has been

Reported with use of ripserdal.
Please let your prescribing provider know promptly about your edema.

In brief: Edema has been

Reported with use of ripserdal.
Please let your prescribing provider know promptly about your edema.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors